# SDR UPS404641

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND SMALL CRACKS ON BS 2160 BULKHEAD AT RBL 53, 10 INCHES ABOVE CARGO FLOOR AND RBL 37, 5 INCHES ABOVE CARGO FLOOR.  MAINTENANCE REPAIRED IAW SRM 51-40-02.
